Odd die-off symptom?

Home The Candida Forum Candida Questions Odd die-off symptom?

This topic contains 5 replies, has 2 voices, and was last updated by  Cheesey 6 years, 3 months ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #101664

    Cheesey
    Member
    Topics: 37
    Replies: 245

    Hi Folks

    I’ve encountered a strange symptom and I was wondering if any of you had experienced it or might have insight into it.

    I’m sometimes feeling sort of like I’m a bit wired or that I’m rushing. It’s a bit like a weird sort of excitement or energy that I can’t put my finger on. Sometimes I feel mildly speeded up. The only thing I can really compare it to is being on a very mild and tame form of amphetamine. However, often when this is happening I still have my usual level of fatigue and I could also happily have a nap or a lie down.

    I thought maybe it could be connected to my historical anxiety and just be a symptom of that. To be honest, this is very possible. However, it is a new symptom that has only come on recently. Moreover, there are no other obvious symptoms you would associate with this kind of anxiety response such as elevated pulse rate or blood pressure.

    I also thought it might be linked to Ashwagandha as this has been shown to increase thyroid function…? My thyroid function was absolutely fine on the blood tests but perhaps the Ashwagandha has made a noticeable impact on it? I’m reluctant to stop the Ashwagandha as it really helps with a lot of my anxiety and its resulting symptoms.

    Finally, perhaps it is a result of die-off toxins or even the healing process? Its like my body is trying to rev up and get energised but at the same time doesn’t know what to do with any extra energy its producing.

    Anyway, it’s not particularly problematic, it’s just a little bit worrying as it seems so abnormal.

    Thanks Amigos!

    #101679

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Strange, as many members as I’ve known to use Ashwagandha, you’re the first I’ve seen who experienced this very rare but possible side effect. It’s described as a “wired-edgy” feeling in the body.

    It may have the opposite effect if it’s possible to lower the amount. How much of the Ashwagandha are you now taking? Please give me the ashwagandha mg as well as the mg or percentage of withanolides. This should be shown in the ingredients.

    Able

    #101680

    Cheesey
    Member
    Topics: 37
    Replies: 245

    Able900;40182 wrote:
    Strange, as many members as I’ve known to use Ashwagandha, you’re the first I’ve seen who experienced this very rare but possible side effect. It’s described as a “wired-edgy” feeling in the body.

    It may have the opposite effect if it’s possible to lower the amount. How much of the Ashwagandha are you now taking? Please give me the ashwagandha mg as well as the mg or percentage of withanolides. This should be shown in the ingredients.

    Able

    So you have heard this can be a possible side effect?

    I take 2 x 450 mg capsules a day, one in the morning and one at night. I think that is actually the mg of active ingredient as on the side of the pack it says:

    Ashwagandha Root (Withania somnifera) – 900 mg

    The recommended serving is 900 mg. Unfortunately this is all the information there is as to the contents. It is manufactured by Swanson.

    I could cut it down to 450mg. Perhaps in the morning to avoid any potential upset it might cause to my sleep, though I have not had any issues with sleep thus far. As I mentioned, I am reluctant to cut it out completely as I think it is the reason for the disappearance of some long term and troubling psychological anxiety symptoms I have been dealing with. However, I am not overly keen on this symptom either.

    Do you think there is any stock to the idea that it is a healing experience?

    #101681

    Cheesey
    Member
    Topics: 37
    Replies: 245
    #101683

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Cheesey;40184 wrote: This is the label.

    You didn’t say how many capsules you’re taking. If you’re following the label’s instructions, you’re taking two. If so, I would lower this to one capsule. If you’re just taking one a day, the only alternatives are to either stop taking it or purchase some empty capsules from a pharmacy and divide the amount in a capsule into two doses.

    Able

    #101684

    Cheesey
    Member
    Topics: 37
    Replies: 245

    Able900;40186 wrote:

    This is the label.

    You didn’t say how many capsules you’re taking. If you’re following the label’s instructions, you’re taking two. If so, I would lower this to one capsule. If you’re just taking one a day, the only alternatives are to either stop taking it or purchase some empty capsules from a pharmacy and divide the amount in a capsule into two doses.

    Able

    I double posted so I think you might have missed my initial response.

    Okay I will cut it down to 1 a day. I’m still wondering if there are other factors at play, but elimination and time will surely tell.

    One possibility from the school of TCM is that I have en energy blockage due to the incredibly delayed onset of spring and the movement from kidney to liver energy. My acupuncturist has the theory that when we finally move into spring a lot of my issues will start shifting (for better or worse dependent on how well prepared the liver is).

    I’ll post back here in due course to update.

    As ever, I appreciate the time and energy you have put into trying to help me here. Thanks a lot!

Viewing 6 posts - 1 through 6 (of 6 total)

The topic ‘Odd die-off symptom?’ is closed to new replies.